# SDR AALA20160302005

- Difficulty date: March 2, 2016
- Submitted: March 3, 2016
- Operation: Air carrier
- Aircraft: N966TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53616
- Aircraft time: 47,075 hours, 23,202 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Trim Motor
- Part number: D17751
- Condition: Malfunctioned
- Location: Zone 300
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: L

## Discrepancy

EMERGENCY LANDING WAS DECLARED, INBD ACCOUNT STAB TRIM JAMMED AT 6 DEG UP, AFTER SELECTING FLAPS 40 DEG.  PERFORMED GO AROUND, ON SECOND ATTEMPT WAS ABLE TO LAND SAFELY BUT STAB TRIM DID JAM AGAIN AT 6 DEG NOSE UP WITH FLAPS AT 40.  NO FURTHER INCIDENTS WAS REPORTED.  R & R ALTERNATE TRIM MOTOR IAW MCM 27-94-18.  STABILIZER SYS OPERATIONS CHECKED NORMAL.  THE ACFT WAS GNDED.
